My vitamin D has also dipped below normal, despite being on supplementation. I'd accidentally started taking more than I used to anyway (forgot it was in my multivitamin) so hopefully that will go back up with that, but it can explain some of the feeling crappy part of the last few months as it can make you feel tired. In fact I remember being amazed when it was first found and treatment started and I suddenly felt so much better with my levels normal. At that time the levels were done differently (I think they actually changed the lowest number they want to see) and my level was very, very low. This surprised nobody since I hadn't been able to be outside in the sun for much of the year in many years because of the medications. Supplementation got it back up and it had stayed, to my knowledge, at normal.
Can I say that this is very not fair? If it is diabetes and all signs point to the weight gain as the reasonable cause of onset then presumably getting the weight off will help. Hard to know how much between the family history and Seroquel increasing my risk level.
I am really missing anxiety meds today. The antihistamine only goes so far. This is past it.